|   | 
Author Arevalo, I.; Hernandez, R.; Martin, M.J.; Vukotic, D.
Title On weighted compositions preserving the Caratheodory class Type
Year 2018 Publication Monatshefte Fur Mathematik Abbreviated Journal Mon.heft. Math.
Volume 187 Issue 3 Pages 459-477
Keywords Functions with positive real part (Caratheodory class); Weighted composition transformation; Angular derivative; Inner functions; Fixed points; 30C45; 47B33
Abstract We characterize in various ways the weighted composition transformations which preserve the class P of normalized analytic functions in the disk with positive real part. We analyze the meaning of the criteria obtained for various special cases of symbols and identify the fixed points of such transformations.
Address [Arevalo, Irina; Vukotic, Dragan] Univ Autonoma Madrid, Dept Matemat, E-28049 Madrid, Spain, Email: irina.arevalo@uam.es;
Corporate Author Thesis
Publisher Springer Wien Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0026-9255 ISBN Medium
Area Expedition Conference
Notes WOS:000445654000004 Approved
Call Number UAI @ eduardo.moreno @ Serial 916
Permanent link to this record